×

n-dimensional extensions of boundedness and stability theorems for some third order differential equations. (English) Zbl 0173.10302


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Barbašin, E.A, Prikl. mat. meh., 16, 629-632, (1952)
[2] Pliss, V.A, Soviet math. (doklady), 2, 930-932, (1961)
[3] Oguroov, A.I, Izv. vysš. Učebn. zaved matematika, No. 1 (2), 124-129, (1958)
[4] Oguroov, A.I, Izv. vysš. Učebn. zaved matematika, No. 3 (10), 200-209, (1959)
[5] Ezeilo, J.O.C, J. London math. soc., 37, 469-474, (1962)
[6] Ezeilo, J.O.C, Quart. J. math. (Oxford), 11, 64-69, (1960)
[7] Ezeilo, J.O.C, Ann. mat. pura appl., LXXII, 239-252, (1966)
[8] Zzeilo, J.O.C, Ann. mat. pura appl., LXVI, 233-249, (1964)
[9] Shimanov, S.N, Prikl. mat. meh., 17, 369-372, (1953)
[10] Mirsky, L, Introduction to linear algebra, (1955), Oxford Univ. Press · Zbl 0066.26305
[11] Lefschetz, S, Differential equations: geometric theory, (1957), Wiley (Interscience) New York · Zbl 0080.06401
[12] Nemytskii, V.V; Stepanov, V.V, Qualitative theory of differential equations, (1960), Princeton Univ. Press · Zbl 0089.29502
[13] Perlis, S, Theory of matrices, (1952), Addison-Wesley Press Cambridge, Mass · Zbl 0046.24102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.